Кафедра математичних проблем управління і кібернетики
Кафедра математичних проблем управління і кібернетики
Підтверджена електронна адреса в chnu.edu.ua
НазваПосиланняРік
Построение и исследование классических фундаментальных решений задачи Коши равномерно параболических псевдодифференциальных уравнений
СД Эйдельман, ЯМ Дринь
Matematiceskie issledovanija 63, 18-33, 1981
141981
Необходимые и достаточные условия стабилизации решений задачи Коши для параболических псевдодифференциальных уравнений
СД Эйдельман, ЯМ Дринь
Приближенные методы математического анализа. Киев: Киевск. пед. ин-т, 60-69, 1974
141974
Joint continuity of horizontally quasicontinuous mappings with values in σ-metrizable spaces (in Ukrainian)
VK Maslyuchenko, VV Mykhaylyuk, OI Shyshyna
Math. Methods Phys. Mech. Fields 45 (1), 42-46, 2002
132002
Construction and investigation of classical fundamental solutions of the Cauchy problem for uniformly parabolic pseudodifferential equations
SD Éidel’man, YM Drin
Mat. Issled. 63, 1981
121981
Фундаментальное решение задачи Коши для одного класса параболических псевдодифференциальных уравнений
ЯМ Дринь
Докл. АН УССР. Сер. А, 198-202, 1977
121977
Joint continuity of KhC-functions with values in moore spaces
VK Maslyuchenko, VV Mykhailyuk, OI Filipchuk
Ukrainian Mathematical Journal 60 (11), 1803-1812, 2008
82008
Параболические псевдодифференциальные уравнения в пространстве обобщенных функций
ВВ Городецкий, ЯМ Дринь
Препр. АН Украины. Ин-т прикл. пр. мех. и мат, 1991
71991
STUDY OF ONE CLASS OF PARABOLIC PSEUDODIFFERENTIAL OPERATORS IN SPACES OF HOLDERS FUNCTIONS
YM Drin
DOPOVIDI AKADEMII NAUK UKRAINSKOI RSR SERIYA A-FIZIKO-MATEMATICHNI TA …, 1974
61974
Багатоточкова задача для еволюційних рівнянь з псевдобесселевими операторами
ВВ Городецький, ДІ Спіжавка
Доповiдi Національної академії наук України, 7-12, 2009
52009
Joint continuity of K_h C-functions with values in moore spaces
OI Filipchuk, VK Maslyuchenko, VV Mykhailyuk
Ukrains’ kyi Matematychnyi Zhurnal 60 (11), 1539-1547, 2008
52008
Points of joint continuity of separately continuous mappings with values in the Nemyts' kyi plane (in Ukrainian)
VK Maslyuchenko, VV Mykhailyuk, OI Filipchuk
Mat. Stud. 26 (2), 217-221, 2006
52006
Pointwise discontinuity of KhK-functions with values in σ-metrizable spaces (in Ukrainian)
VK Maslyuchenko, OI Filipchuk
Sci. Bull. Chernivtsi Univ, 191-192, 2004
52004
Necessary and Sufficient Conditions for the Stabilization of Solutions of the Cauchy Problem for Parabolic Pseudodifferential Equations
SD Eidel’man, YM Drin
Priblizhennye metody matematicheskogo analiza, 60-69, 1974
51974
Багатоточкова задача для еволюційних псевдодиференціальних рівнянь
ЯМ Дрінь
Доповiдi Національної академії наук України, 7-11, 2010
3*2010
Minimax estimation problems in Banach spaces
M Rusnak, A Sadovjak
Suceava:«Stefan cel Mare» University, 2000
32000
The boundary problem by variable t for equation of fractal diffusion with argument deviation
I Drin, S Drin, Y Drin
22017
Multipoint (in Time) Problem for One Class of Evolutionary Pseudodifferential Equations.
V Horodets' kyi, Y Drin
Ukrainian Mathematical Journal 66 (5), 2014
22014
Програмне забезпечення для дослідження статистичних характеристик глобальної мережі WWW
СЕ Остапов, ОЛ Кириченко, I Kanovsky
Системи обробки інформації 2 (3), 99-104, 2013
22013
Optimization Minimax Estimation Error
M Rusnak
22008
Minimax Estimation Problems in L2 Spaces
M Rusnak, V Fratavchan
University of Suceava, Romania, 2002
22002
У даний момент система не може виконати операцію. Спробуйте пізніше.
Статті 1–20